American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76R99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Gerhard Dziuk and Charles M. Elliott. $L^2$-estimates for the evolving surface finite element method. Math. Comp. 82 (2013) 1-24. MR 2983013.
Abstract, references, and article information   
View Article: PDF

[2] Erik Burman and Alexandre Ern. Stabilized Galerkin approximation of convection-diffusion-reaction equations: discrete maximum principle and convergence. Math. Comp. 74 (2005) 1637-1652. MR 2164090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jian-Guo Liu and Wen-Qing Xu. Far field boundary condition for convection diffusion equation at zero viscosity limit. Quart. Appl. Math. 62 (2004) 27-52. MR MR2032571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Rene A. Carmona and Frederic Cerou. Transport by Incompressible random velocity fields: Simula-\linebreak tions \& Mathematical Conjectures. Math. Surveys Monogr. 64 (1999) 153-181.
Book volume table of contents   
View Article: PDF

[5] Xun Yu. Steady state solution for electrochemical processes with multiple reacting species. Quart. Appl. Math. 53 (1995) 507-525. MR MR1343464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Escobedo, J. L. Vázquez and Enrike Zuazua. Entropy solutions for diffusion-convection equations with partial diffusivity . Trans. Amer. Math. Soc. 343 (1994) 829-842. MR 1225573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. Cassis, O. Tikhomirov and B. A. Wagner. Asymptotic solution for nonlinear chemical vapor deposition problems. Quart. Appl. Math. 51 (1993) 585-597. MR MR1233532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J.-P. Lohéac, F. Nataf and M. Schatzman. Parabolic approximations of the convection-diffusion equation . Math. Comp. 60 (1993) 515-530. MR 1160276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. A. Mackenzie and K. W. Morton. Finite volume solutions of convection-diffusion test problems . Math. Comp. 60 (1993) 189-220. MR 1153168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Vanaja and P. L. Sachdev. Asymptotic solutions of a generalized Burgers equation. Quart. Appl. Math. 50 (1992) 627-640. MR MR1193660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. C. King. On the large time behaviour of a thermoviscous flow with dissipation. Quart. Appl. Math. 49 (1991) 173-177. MR MR1096239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] H. Park and L. Sirovich. Hydrodynamic stability of Rayleigh-B\'enard convection with constant heat flux boundary condition. Quart. Appl. Math. 49 (1991) 313-332. MR MR1106395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] P. C. Fife, O. A. Palusinski and Y. Su. Electrophoretic traveling waves . Trans. Amer. Math. Soc. 310 (1988) 759-780. MR 973176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia